# SDR DALA2022092806350

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 67,553 hours, 8,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EMER LIGHTS IN BCCR HATCH FLOOD LIGHT DID NOT LIGHT AND TOP RED LED STAIRS STRIP DID NOT LIGHT. CORRECTIVE ACTION: REPLACED BCCR HATCH FLOOD LIGHT AND TOP RED LED STAIRS STRIP LIGHT ASSY. (8319108)
